03-11-2010, 08:39 PM
| || |
Points: 12,235, Level: 47
| || |
Join Date: Feb 2010
| | Re: cloudy tren
Originally Posted by jorge
why is my tren
It was sitting for a long time... it looked like some of the chemical may have separated from the mixture... but shaking the vial didn't move any of the dark chemical ring around the bottom of the vial. i heated the vial at 275 for 20 mins hoping this would put the chemical back into suspension. After the heating and a couple of shakes of the vial, the chemical residue on the bottom of the vial did dissolve into the oils, but now it's couldy.
Was this mixture too high, and the tren
chemical fell out of suspension? Can I simply add more steril oil; and will the dilluted mixture stay in suspension as opposed to separating (if that's what has happened)?
I'm almost thinking of starting with a clean slate... but I took one inject already, and i hate to throw this stuff out if it can be salvaged.
If the mixture was too high, then I would add some EO....
if you decide you don't wanna risk it just send me some and I'll test
it out for ya....
I am affiliated with a UGL. Therefore my comments on other UGLs (which are always just my honest opinion) should be looked at with the understanding that I could be lying in order to further my own private agenda. Research for yourself, don't take my word for anything...you don't know me.
Vet @ TheIronDen
Banned @ OLM twice....so far
Banned @ ProMuscle once
Member@lots of places